# SDR IXXA0100058S

- Difficulty date: May 8, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 84,173 hours, 34,855 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Corroded
- Location: R/H Wing L/E
- Part time: 84,173 hours, 34,855 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE RIGHT WING LEADING EDGE INTERIOR DOUBLER AT THE LIFT TRANSDUCER, STATION 380. REPAIR ACCOMPLISHED REMOVAL OF DEFECTIVE DOUBLER, FABRICATION AND INSTALLATION OF NEW DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER 57-DC8-3040.
